# SDR CA090128004

- Difficulty date: January 28, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 4,067 hours
- Engine: Pwa PT6A60A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rivet
- Part number: 2117T4
- Condition: Sheared
- Location: Attach Bracket
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1A INSPECTION, THE PROPELLER CONTROL BRACKET LOCATED UNDER THE CENTER PEDESTAL WAS FOUND TO HAVE 2 SHEARED OFF RIVETS.  IN LIEU OF RIVETS IT WAS FOUND THAT 2 C-CLAMPS WERE HOLDING THIS BRACKET IN PLACE.  WHAT IS IMPORTANT TO NOTE IS THAT THIS WAS THE FIRST PHASE INSPECTION DONE AT THIS FACILITY.  PRIOR TO THIS THE AIRCRAFT UNDERWENT A FULL PHASE 1 TO 4 INSPECTION AT A BEECHCRAFT REPAIR STATION IMMEDIATELY BEFORE BEING IMPORTED.  PLEASE SEE ATTACHED PICTURES AND DOCUMENTS.
